MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck on the rotawire.A percutaneous coronary intervention was being performed on a severely calcified lesion.This 2.25mm rotablator plus along with a rotawire drive were selected.During the procedure, the rotalink plus burr and rotawire drive became locked up and could not be removed.Therefore the rotalink plus and rotawire drive were removed from the patient as one unit.The procedure was successfully completed.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the returned product consisted of the rotablator rotalink atherectomy device.The rotawire drive used in the procedure was returned through related.The advancer, handshake connections, burr housing, coil, sheath, burr, and annulus were visually examined.Inspection of the device did not identify any damages or defects.Functional testing was performed by attempting to advance the returned rotawire through the rotablator device.The returned rotawire was able to be advanced and removed from the rotablator device with no resistance or issues.
 
Event or Problem Description

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road cork
cork IRELA ND
EI   IRELAND
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12868434
Report Number2134265-2021-14798
Device Sequence Number3607863
Product Code MCX
UDI-Device Identifier08714729228394
UDI-Public08714729228394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2022
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0026420799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown